Open Access
2014 Stable sampling and Fourier multipliers
Basarab Matei, Yves Meyer, Joaquim Ortega-Cerdà
Publ. Mat. 58(2): 341-351 (2014).


We study the relationship between stable sampling sequences for band-limited functions in $L^p(\mathbb{R}^n)$ and the Fourier multipliers in $L^p$. In the case that the sequence is a lattice and the spectrum is a fundamental domain for the lattice the connection is complete. In the case of irregular sequences there is still a partial relationship.


Download Citation

Basarab Matei. Yves Meyer. Joaquim Ortega-Cerdà. "Stable sampling and Fourier multipliers." Publ. Mat. 58 (2) 341 - 351, 2014.


Published: 2014
First available in Project Euclid: 21 July 2014

zbMATH: 1295.42002
MathSciNet: MR3264501

Primary: 42A45 , 42B15 , 42C15 , 62D05 , 94A24

Keywords: Fourier multipliers , sampling sequences , Shannon theorem , stable sampling

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. 2 • 2014
Back to Top